It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Dizziness and slight shaking -- symptom of hypothyroidism or antidepressants?

Dizziness and slight shaking -- symptom of hypothyroidism or antidepressants?

[ Back to Messages ]

Message

Posted by mmick on August 06, 2000 at 17:30:31:

Hello,

Occasionally when I get up from sitting down, I am dizzy and almost faint. There's some shaking and "muscle failure" as well.

I haven't fainted yet though, and keep forgetting to mention this as a symptom.

Any experiences? I'm taking 10 mg paxil, 75 mg effexor -- I thought a month ago this was due to the dosages of these.

Concerned, I got a checkup and got a TSH result of 5.77. Now taking synthroid, .O5.

Still get the dizziness occasionally.

Thanks,
M


Follow Ups




All times are GMT -7. The time now is 01:14 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!